Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Skin on penis breaking like cut, after sex becomes red, athlete foot, jock itch, Is it std?

For over two months the skin on my penis would break, looking like a cut. I applied Neosporin on it an it would scab. After sex w/o condom the skin would be red around the skin breaks. Recently two more skin breaks popped up. Neosporin clears it but after sex it's red again. I also have Jock Itch an Athletes Foot. I went to get tested for STDs but the nurse says it may be a Herpes outbreak. The jock itch an athletes foot is not really a concern but the skin breaks an irritation on my penis is. Could it be an herpes outbreak or something bacterial? I've had a problem around my penis times before but never this bad for this long.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  811
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have repeated episodes of Chronic Posthatitis and may be due to muco cutaneous candidiasis.

Please rule out yourself to be diabetic.
Use anti fungal medications orally as well as anti fungal cream for local application for a week.

Get prescription of these medicines from your family Physician.

If problem persists consult qualified Urologist for clinical assessment. You be need to get circumcised to solve your problem permanently.
Dr.Patil..
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor